# SDR AMTA200500711

- Difficulty date: September 20, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 2 DISPLAYED.  PERFORMED FIM 26-11-00, FIG 103 BITE PROCEDURE.  NO FAULTS FOUND COULD NOT DUPLICATE.  INSPECTED ENG LOOPS FOR DEFECTS.  NONE FOUND. OK FOR SERVICE.  (K)
